Jump to content

Search the Community

Showing results for tags 'functional medicine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi, I'm new to this website. I have been trying to withdraw from antidepressants for about 18 months. When I started by withdrawal, I was taking 20 mg of Prozac, 300 mg of Wellbutrin (to treat side effects of prozac), and 100 mg of Trazadone. A year ago, I told my doctor I wanted to get off my medications because they were not helping and I was feeling increasingly fatigued. She gave me a taper scheduled that had me off the drugs within 2 months. I suffered terribly with anxiety, insomnia, and the worst depression I ever experienced. After trying to persevere, I eventually went back on 10 mg of Prozac and 50 mg of Trazadone to relieve the anxiety and allow me to sleep. Having reduced my dosages and completely eliminated Wellbutrin, I felt better and had more energy than when I was taking the higher doses. Lab tests ordered by a functional medicine doctor revealed that I many nutritional deficiencies despite my healthy diet. She prescribed supplements, including magnesium, fish oil (DHA and EPA), B vitamins, glutathione, and vitamin C. My energy and strength increased and I was able to begin an exercise program. Long story short, because I was feeling better, I began to taper the remainder of my drugs. I am now down to 25 mg of Trazadone and 8 mg of liquid Prozac. I have been taking 25 mg of Trazadone for over 6 months and only just started weaning off the Prozac. Since I reduced Prozac from 10 mg to 8 mg, I have felt fine except for insomnia. I joined this forum because I want to succeed with stopping the drugs for good this time. Thank you so much for this forum and the information you have provided. Past Medications: Paxil 25 mg 2010-June 2012 Prozac 20 mg January 2013 Wellbutrin 300 mg January 2013 Trazadone 100 mg January 2013 Current Medications: Prozac 8 mg Trazadone 25 mg
×
×
  • Create New...